Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 26, 2015, 11:24 PM CDT for Hill County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2015, 11:24 PM CDT (04:24 UTC)
- Expired
- Apr 27, 2015, 12:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.75 in
County Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 57 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:24 PM CDT | TORNADO | 4 S Blum, TX | $$ |
| Apr 26, 11:24 PM CDT | TORNADO | 4 S Blum, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:45 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1199 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
187
WFUS54 KFWD 270424
TORFWD
TXC217-270500-
/O.NEW.KFWD.TO.W.0018.150427T0424Z-150427T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 PM CDT SUN APR 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HILL COUNTY IN CENTRAL TEXAS...
* UNTIL MIDNIGHT CDT
* AT 1123 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR BLUM...OR 16
MILES WEST OF HILLSBORO...MOVING EAST AT 30 MPH.
HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
WHITNEY AROUND 1135 PM CDT.
HILLSBORO AROUND 1155 PM CDT.
CARL'S CORNER AROUND 1200 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ABBOTT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 357 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 6.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 377.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3209 9747 3210 9747 3219 9743 3220 9742
3211 9698 3209 9697 3186 9706 3200 9742
3203 9743 3201 9745 3203 9749 3205 9749
TIME...MOT...LOC 0423Z 288DEG 28KT 3209 9739
TORNADO...OBSERVED
HAIL...2.75IN
$$
921 follow-up statement
704
WWUS54 KFWD 270444
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1144 PM CDT SUN APR 26 2015
TXC217-270500-
/O.CON.KFWD.TO.W.0018.000000T0000Z-150427T0500Z/
HILL TX-
1144 PM CDT SUN APR 26 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CENTRAL
HILL COUNTY...
AT 1144 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HILLSBORO...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CARL'S CORNER AROUND 1150 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ABBOTT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 35 BETWEEN MILE MARKERS 357 AND 369.
INTERSTATE 35W BETWEEN MILE MARKERS 1 AND 6.
INTERSTATE 35E BETWEEN MILE MARKERS 371 AND 377.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3214 9736 3218 9732 3211 9698 3209 9697
3186 9706 3198 9736 3207 9734
TIME...MOT...LOC 0444Z 278DEG 35KT 3207 9715
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:55 PM CDT, 4 hours 29 minutes earlier.
Area forecast discussion, Apr 26, 6:55 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 655 PM CDT SUN APR 26 2015 .AVIATION... THUNDERSTORMS ABOUT 60-70 MILES SOUTHWEST OF KDFW CONTINUE TO TRY TO TREK EAST TOWARD THE I-35 CORRIDOR. SOME ANVIL LIGHTNING IS ALSO POSSIBLE OUT AHEAD OF THE STORMS. FOR NOW HAVE JUST PLACED VCTS IN THE METROPLEX TAF SITES THROUGH 05Z. THUNDERSTORMS OVER SOUTHWEST OKLAHOMA AND NORTHWEST TEXAS ARE EXPECTED TO APPROACH THE METROPLEX OVERNIGHT...SO HAVE GONE WITH 4SM -TSRA FOR THE 05-10Z PERIOD...BUT NOT INCLUDED THE STRONG WINDS AND WIND SHIFT THAT WILL LIKELY OCCUR FOR A COUPLE OF HOURS IF THE COMPLEX SWEEPS THROUGH THE AREA AIRPORTS. EXPECT MVFR TO IFR CONDITIONS OVERNIGHT THROUGH THE DAY MONDAY WITH PERIODS OF LIGHT RAIN ALONG WITH SOME LATE MORNING INTO THE AFTERNOON THUNDERSTORMS. GENERALLY SOUTHEAST WINDS AROUND 10 KNOTS ARE FORECAST TO BECOME EASTERLY BY DAYBREAK AND NORTHEAST DURING THE AFTERNOON. 58 && .UPDATE... A QUICK UPDATE HAS BEEN DONE TO ADD THE NEW TORNADO WATCH 121. HAVE ALSO LOWERED POPS ACROSS THE AREA EAST OF THE I-35 CORRIDOR FOR THE EARLY EVENING HOURS. 58 && .PREV DISCUSSION... /ISSUED 232 PM CDT SUN APR 26 2015/ WITH THE FOCUS OF THE FORECAST ON OUR SHORT TERM SEVERE WEATHER EVOLUTION...WILL KEEP THE DISCUSSION WITH REGARDS TO THE REMAINDER OF THE FORECAST BRIEF. THE DISCUSSION REGARDING THE EVOLUTION OF SEVERE STORMS TODAY AND TONIGHT REMAINS MOSTLY VALID STILL AT 2 PM...SO LEFT THE EARLY AFTERNOON UPDATE APPENDED BELOW. CHANGES FROM THE PREVIOUS UPDATE FOR TODAY...THE 18Z SUBJECTIVE SURFACE ANALYSIS INDICATED SURFACE CYCLOGENESIS WAS OCCURRING FARTHER NORTH THAN WHAT MODELS WERE INDICATING THIS MORNING. IF THE SURFACE LOW DOES NOT DEVELOP FARTHER SOUTH THIS AFTERNOON...THE PRIMARY INGREDIENTS FOR DISCRETE SUPERCELL THUNDERSTORMS MAY MOVE NORTH TOWARDS THE DFW METROPLEX THIS EVENING. THE SURFACE LOW IS EXPECTED TO DEEPEN THROUGH 00Z AND THE STRONGEST FORCING AND COMBINATION OF INGREDIENTS FOR SUPERCELLS WILL EXIST AT THAT TIME AS A RESULT. THE BEST WINDOW FOR DISCRETE SUPERCELL DEVELOPMENT WITHIN THE CWA...EAST OF THE SURFACE LOW STILL APPEARS TO BE ON TRACK FOR THE 5 PM TO 10 PM TIME FRAME. WILL CONTINUE TO WATCH THE EVOLUTION OF THE SURFACE LOW CLOSELY THIS AFTERNOON BECAUSE IF IT SETS UP FARTHER NORTH...THE BIGGEST THREAT FOR DISCRETE SUPERCELLS MAY MOVE AWAY FROM CENTRAL TEXAS AND TOWARDS THE DFW AREA. WILL HAVE TO JUST SEE WHAT HAPPENS AT THIS POINT. ANOTHER TORNADO WATCH IS LIKELY TO BE ISSUED LATE THIS AFTERNOON FOR MUCH OF NORTH AND CENTRAL TEXAS. WHILE THERE MAY NOT BE MANY STORMS...THE STORMS THAT DO DEVELOP ARE EXPECTED TO POSE A VERY HIGH THREAT OF SEVERE WEATHER. CONDITIONS STILL LOOK FAVORABLE FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES WHEREVER SUPERCELLS DEVELOP. A SQUALL LINE STILL LOOKS LIKELY TO DEVELOP ACROSS FAR SOUTHWEST OKLAHOMA OR ACROSS NORTHWEST TEXAS THIS EVENING. THIS SQUALL LINE STILL LOOKS LIKE IT WILL BE VERY ORGANIZED AND POSE A WIDESPREAD THREAT FOR DAMAGING WINDS AS IT MOVES SOUTHEAST ACROSS NORTH TEXAS LATE THIS EVENING AND OVERNIGHT. THE THREAT FOR FLOODING APPEARS TO BE UNCHANGED AT THIS TIME. WILL CONTINUE TO MONITOR THE THREAT FOR TRAINING STORMS THROUGH TONIGHT...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. MONDAY...THUNDERSTORMS ARE VERY LIKELY ACROSS NORTH AND CENTRAL TEXAS MONDAY AFTERNOON...HOWEVER THE MODE AND OVERALL THREAT FOR SEVERE WEATHER IS VERY UNCERTAIN AT THIS TIME. IF A LARGE SQUALL LINE/DERECHO MOVES SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT...IT MAY LEAVE A STRONG OUTFLOW BOUNDARY THAT WILL SIGNIFICANTLY ALTER THE THERMODYNAMIC ENVIRONMENT FOR MONDAY. UNTIL WE KNOW WHAT HAPPENS WITH STORMS THROUGH TONIGHT...IT WILL BE DIFFICULT TO IDENTIFY THE EXACT THREAT FOR SEVERE STORMS ON MONDAY. THERE WILL BE STRONG LIFT AS THE UPPER TROUGH PULLS EAST OVER THE SOUTHERN PLAINS...AND THERE WILL BE MOISTURE...SO OVERALL POPS ARE QUITE HIGH IN THE 50 TO 70 PERCENT CHANCE RANGE. THERE WILL PROBABLY BE A SUFFICIENT AMOUNT OF WIND SHEAR TO SUPPORT ORGANIZED STORMS TOMORROW AFTERNOON...HOWEVER CONDITIONS NEAR THE SURFACE MAY BE COOL AND CLOUD COVER MAY INHIBIT SURFACE BASED INSTABILITY FOR MUCH OF THE DAY TOMORROW. AT THIS TIME...THINK THAT THE LOCATIONS WITH THE BEST CHANCE FOR SEVERE STORMS TOMORROW AFTERNOON WILL TEND TO BE SOUTH OF INTERSTATE 20 AS THE OVERNIGHT SQUALL LINE IS MOST LIKELY ALONG AND NORTH OF I-20. WE WILL OBVIOUSLY HAVE TO REEVALUATE THE THERMODYNAMIC ENVIRONMENT TOMORROW MORNING AFTER THE SQUALL LINE HAS MOVED EAST OF THE CWA. TUESDAY...THE UPPER TROUGH/LOW IS EXPECTED TO BE OVER NORTH TEXAS...CENTERED OVER THE RED RIVER. THERE IS A CHANCE OF SEEING SOME STORMS RIGHT IN THE MIDDLE OF THE UPPER LOW AS THE COLD AIR ALOFT WILL HELP DESTABILIZE THE ENVIRONMENT...HOWEVER SKIES WILL LIKELY BE OVERCAST...SO SURFACE BASED STORMS APPEAR TO BE VERY UNLIKELY AT THIS TIME. SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS ARE LIKELY NEAR THE CENTER OF THE UPPER LOW...SO HAVE THE HIGHEST POPS NEAR THE RED RIVER...AND LOWEST POPS ACROSS CENTRAL TEXAS ON TUESDAY. WEDNESDAY THROUGH FRIDAY...UPPER LEVEL RIDGING IS EXPECTED TO RESULT IN A WARMING TREND UNDER MOSTLY CLEAR SKIES FOR THE REMAINDER OF THE WEEK. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 69 53 63 48 / 70 60 60 20 5 WACO, TX 64 76 54 65 46 / 60 60 40 10 0 PARIS, TX 56 66 52 63 45 / 70 70 70 30 5 DENTON, TX 62 66 52 63 45 / 70 60 60 20 5 MCKINNEY, TX 60 66 52 63 46 / 70 70 70 20 5 DALLAS, TX 63 69 53 63 50 / 70 60 60 20 5 TERRELL, TX 61 70 54 63 48 / 60 70 70 20 5 CORSICANA, TX 64 73 54 64 48 / 60 60 60 20 0 TEMPLE, TX 64 81 55 66 48 / 60 30 40 10 0 MINERAL WELLS, TX 61 71 53 63 46 / 70 60 40 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/58
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 319 PM CDT SUN APR 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 319 PM CDT SUN APR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH MID EVENING ACROSS ALL OF NORTH AND CENTRAL TEXAS. THE HIGHEST CHANCE OF THUNDERSTORMS WILL BE ALONG AND WEST OF THE I-35 CORRIDOR. THESE THUNDERSTORMS MAY BECOME SEVERE WITH VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. THE TORNADO THREAT IS GREATEST SOUTHWEST OF A DECATUR TO HILLSBORO TO TEMPLE LINE BETWEEN 5 PM AND 9 PM. THE RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE NIGHTTIME HOURS AS A LINE OF STORMS DEVELOPS OUT WEST AND MARCHES EAST ACROSS MUCH OF NORTH AND CENTRAL TEXAS. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS TONIGHT...BUT A TORNADO CAN NOT BE RULED OUT. ALL THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL THAT MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE IS A GOOD CHANCE OF RAIN AND THUNDERSTORM ON MONDAY ACROSS ALL OF NORTH CENTRAL TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS...BUT THE RISK OF SEVERE WEATHER SHOULD BE LOWER THAN SUNDAYS THREAT. HOWEVER...THE HEAVY RAINFALL AND FLOODING THREAT WILL INCREASE MONDAY WITH LOCATIONS NORTH OF A BOWIE TO DFW TO PALESTINE LINE HAVING THE HIGHER RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ALONG AND WEST OF I-35. SPOTTER ACTIVATION WILL BE LIKELY TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Apr 26, 10:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL CLEBURNE 32.35N 97.40W
04/26/2015 E1.75 INCH JOHNSON TX PUBLICLocal storm report, Apr 26, 10:38 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1038 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL GLEN ROSE 32.23N 97.75W
04/26/2015 E1.75 INCH SOMERVELL TX TRAINED SPOTTERLocal storm report, Apr 26, 10:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TORNADO 3 N COVINGTON 32.22N 97.27W
04/26/2015 HILL TX TRAINED SPOTTERLocal storm report, Apr 26, 10:52 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TORNADO 1 NNW RIO VISTA 32.24N 97.39W
04/26/2015 JOHNSON TX TRAINED SPOTTERLocal storm report, Apr 26, 10:54 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1054 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TSTM WND GST RIO VISTA 32.23N 97.38W
04/26/2015 E60 MPH JOHNSON TX TRAINED SPOTTERLocal storm report, Apr 26, 11:00 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CDT SUN APR 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM FLASH FLOOD 3 SW CLEBURNE 32.32N 97.44W
04/26/2015 JOHNSON TX PUBLIC
3 FEET OF WATER ON HIGHWAY 67The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:08 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 37 min |
| Apr 26, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 23 min |
| Apr 26, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 44 min |
| Apr 26, 7:20 PM CDT | Areal Flood Advisory | FWD | Erath | 3 hr |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 37 min |
| Apr 26, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker | 42 min |
| Apr 26, 7:54 PM CDT | Areal Flood Advisory | FWD | Jack, Young | 3 hr |
| Apr 26, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 66 min |
| Apr 26, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 63 min |
| Apr 26, 8:15 PM CDT | Tornado Warning | FWD | Erath, Somervell | 30 min |
| Apr 26, 8:20 PM CDT | Flash Flood Warning | FWD | Jack, Young | 3 hr |
| Apr 26, 8:24 PM CDT | Areal Flood Advisory | FWD | Hood, Somervell | 3 hr |
| Apr 26, 8:25 PM CDT | Tornado Warning | FWD | Erath, Palo Pinto | 35 min |
| Apr 26, 8:41 PM CDT | Tornado Warning | FWD | Bosque, Erath, Somervell | 34 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 26, 8:52 PM CDT | Flash Flood Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Apr 26, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hood, Johnson, Somervell | 64 min |
| Apr 26, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 63 min |
| Apr 26, 9:11 PM CDT | Tornado Warning | FWD | Bosque, Hood, Johnson, Somervell | 34 min |
| Apr 26, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 42 min |
| Apr 26, 9:40 PM CDT | Tornado Warning | FWD | Bosque, Hill, Johnson, Somervell | 35 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 62 min |
| Apr 26, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 57 min |
| Apr 26, 9:54 PM CDT | Special Weather Statement | FWD | Tarrant | 51 min |
| Apr 26, 10:11 PM CDT | Tornado Warning | FWD | Hill, Johnson | 34 min |
| Apr 26, 10:21 PM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| Apr 26, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 63 min |
| Apr 26, 10:44 PM CDT | Tornado Warning | FWD | Hill, Johnson | 46 min |
| Apr 26, 10:47 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 58 min |
| Apr 26, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 60 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 27 min |
| Apr 26, 11:28 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Apr 26, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 52 min |
| Apr 26, 11:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 39 min |
| Apr 26, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Tarrant | 62 min |
| Apr 26, 11:45 PM CDT | Flash Flood Warning | FWD | Bosque, Ellis, Hill | 3 hr |
| Apr 26, 11:52 PM CDT | Areal Flood Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 3 hr |
| Apr 26, 11:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 63 min |
| Apr 26, 11:58 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Apr 27, 12:12 AM CDT | Tornado Warning | FWD | Ellis | 33 min |
| Apr 27, 12:16 AM CDT | Special Weather Statement | FWD | Bosque | 44 min |
| Apr 27, 12:23 AM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Apr 27, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 31 min |
| Apr 27, 12:28 AM CDT | Areal Flood Advisory | FWD | Bosque, Hill | 3 hr |
| Apr 27, 12:37 AM CDT | Special Weather Statement | FWD | Hamilton | 38 min |
| Apr 27, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Limestone | 47 min |
| Apr 27, 1:01 AM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Apr 27, 1:11 AM CDT | Areal Flood Warning | FWD | Johnson | 12 hr |
| Apr 27, 1:17 AM CDT | Areal Flood Warning | FWD | Tarrant | 3 hr |
| Apr 27, 1:24 AM CDT | Areal Flood Advisory | FWD | Coryell, Limestone, McLennan, Navarro | 3 hr |
| Apr 27, 1:47 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 27, 2:25 AM CDT | Areal Flood Warning | FWD | Ellis | 3 hr |
| Apr 27, 2:33 AM CDT | Special Weather Statement | FWD | Limestone | 27 min |
| Apr 27, 2:34 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 4 days |
| Apr 27, 2:48 AM CDT | Areal Flood Advisory | FWD | Leon, Limestone, Robertson | 3 hr |
| Apr 27, 3:03 AM CDT | Special Weather Statement | FWD | Leon | 27 min |
| Apr 27, 3:10 AM CDT | Special Weather Statement | FWD | Anderson | 35 min |
| Apr 27, 3:15 AM CDT | Severe Thunderstorm Warning | FWD | Anderson | 60 min |
| Apr 27, 4:41 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Apr 27, 8:57 AM CDT | River Flood Warning | FWD | Hill | 17 hr |
| Apr 27, 1:14 PM CDT | Areal Flood Warning | FWD | Johnson | 6 hr |
| Apr 27, 5:37 PM CDT | Areal Flood Advisory | FWD | Tarrant | 113 min |
| Apr 27, 6:21 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis | 114 min |
| Apr 27, 6:50 PM CDT | Special Weather Statement | FWD | Mills | 40 min |
| Apr 27, 6:53 PM CDT | Special Weather Statement | FWD | Ellis | 52 min |
| Apr 27, 6:56 PM CDT | Areal Flood Warning | FWD | Johnson | 12 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.